# SDR UALA2009032400883

- Difficulty date: March 24, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 75,292 hours, 9,242 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP LIGHT 34C BROKEN.  SECURED STRIP, LIGHT CHECK OKAY.
